Publication: Ostrowski-type inequalities for strongly convex functions
dc.contributor.author | Set, Erhan | |
dc.contributor.author | Sarıkaya, Mehmet Zeki | |
dc.contributor.author | Akdemir, Ahmet Ocak | |
dc.contributor.buuauthor | Özdemir, Muhamet Emin | |
dc.contributor.department | Eğitim Fakültesi | |
dc.contributor.department | Matematik Eğitimi Bölümü | |
dc.contributor.researcherid | AAH-1091-2021 | |
dc.contributor.scopusid | 22734889600 | |
dc.date.accessioned | 2023-10-27T12:44:02Z | |
dc.date.available | 2023-10-27T12:44:02Z | |
dc.date.issued | 2018 | |
dc.description.abstract | In this paper, we establish Ostrowski-type inequalities for strongly convex functions, by using some classical inequalities and elementary analysis. We also give some results for the product of two strongly convex functions. | |
dc.identifier.citation | Set, E. vd. (2018). ''Ostrowski-type inequalities for strongly convex functions''. Georgian Mathematical Journal, 25(1), 109-115. | |
dc.identifier.endpage | 115 | |
dc.identifier.issn | 1072-947X | |
dc.identifier.issn | 1572-9176 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-85037622546 | |
dc.identifier.startpage | 109 | |
dc.identifier.uri | https://doi.org/10.1515/gmj-2017-0043 | |
dc.identifier.uri | https://www.degruyter.com/document/doi/10.1515/gmj-2017-0043/html | |
dc.identifier.uri | http://hdl.handle.net/11452/34642 | |
dc.identifier.volume | 25 | |
dc.identifier.wos | 000426436000011 | |
dc.indexed.wos | SCIE | |
dc.language.iso | en | |
dc.publisher | Walter de Gruyter Gmbh | |
dc.relation.collaboration | Yurt içi | |
dc.relation.journal | Georgian Mathematical Journal | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.subject | Mathematics | |
dc.subject | Strongly convex functions | |
dc.subject | Ostrowski inequality | |
dc.subject | Holder inequality | |
dc.subject.scopus | Ostrowski Type Inequality; Convex Function; Fractional Integral | |
dc.subject.wos | Mathematics | |
dc.title | Ostrowski-type inequalities for strongly convex functions | |
dc.type | Article | |
dc.wos.quartile | Q4 | |
dspace.entity.type | Publication | |
local.contributor.department | Eğitim Fakültesi/Matematik Eğitimi Bölümü | |
local.indexed.at | Scopus | |
local.indexed.at | WOS |
Files
License bundle
1 - 1 of 1
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: